On multipliers having no effect on factorizability
Doklady Akademii Nauk, Tome 231 (1976) no. 6, pp. 1300-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_6_a5,
author = {I. M. Spitkovsky},
title = {On multipliers having no effect on factorizability},
journal = {Doklady Akademii Nauk},
pages = {1300--1303},
year = {1976},
volume = {231},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_6_a5/}
}
I. M. Spitkovsky. On multipliers having no effect on factorizability. Doklady Akademii Nauk, Tome 231 (1976) no. 6, pp. 1300-1303. http://geodesic.mathdoc.fr/item/DAN_1976_231_6_a5/